# SDR DHL2002807567

- Difficulty date: April 18, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 4772397U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUESLAGE INTERIOR FITTING CRACKED 2 IN AT STA 1776.000 L-17 R.REMOVED CRACKED FITTING PER SRM 51-1-20D PG 21.CLEANED TERATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20 PG 9
